EconPapers    
Economics at your fingertips  
 

Bernstein-Type Polynomials on Several Intervals

J. Szabados ()
Additional contact information
J. Szabados: Alfréd Rényi Institute of Mathematics

A chapter in Progress in Approximation Theory and Applicable Complex Analysis, 2017, pp 301-315 from Springer

Abstract: Abstract We construct the analogues of Bernstein polynomials on the set J s of s finitely many intervals. Two cases are considered: first when there are no restrictions on J s , and then when J s has a so-called T-polynomial. On such sets we define approximating operators resembling the classic Bernstein polynomials. Reproducing and interpolation properties as well as estimates for the rate of convergence are given.

Keywords: Bernstein polynomial; T-polynomial; Set of intervals; Rate of convergence; 41A10; 41A25 (search for similar items in EconPapers)
Date: 2017
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-49242-1_14

Ordering information: This item can be ordered from
http://www.springer.com/9783319492421

DOI: 10.1007/978-3-319-49242-1_14

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-49242-1_14